# SDR CALA2025040303491

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 125,443 hours, 19,331 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 107H0007
- Condition: Failed
- Location: Nr 2
- Part time: 24,199 hours, 4,876 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STATUS  CABIN ALT AUTO 1 PERFORMED CABIN PRESS CONTROLLER BITE PROCEDURE. AC MOTOR FAULT LIGHT CAME ON. REF FIM 21-31 FAULT TREE 803. CABIN ALT AUTO 1 INOP, VERIFIED MANUAL MODE WORK REQUESTING FOR DEFERRAL. STATUS CABIN ALT AUTO 1 CABIN PRESSURE CONTROL SYSTEM INOPERATIVE. DEFERRED REF MEL 2131A APPLIED MEL 2131A. *DM* ADDED ACTUATOR, REF FIM 21-31 FAULT TREE 803. ADDED IF NEEDED.  CABIN PRE3SSURE CONTROLLERS 1AND 2 REPLACED AND OUTFLOW VALVE MOTORS 1 AND 2 REPLACED. OPS CKS COMPLETED.
